# SDR ABXA9600369

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Pneu Access Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED THE GROUND PNEUMATIC AIR CONNECTOR DOOR SILL CRACKED.  FABRICATED DOUBLER FOR THE GROUND PNEUMATIC ACCESS DOOR THAT WAS CRACKED IAW ABX REA D853-13606MR.
